Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On numerically Gorenstein quasi-simple elliptic singularities with $ {\bf C}\sp *$-action


Author: Tadashi Tomaru
Journal: Proc. Amer. Math. Soc. 120 (1994), 67-71
MSC: Primary 14J17; Secondary 32S25
MathSciNet review: 1179594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (X,x)$ be a numerically Gorenstein elliptic singularity with $ {\mathbb{C}^{\ast}}$-action and $ \pi :(\tilde X,A) \to (X,x)$ the minimal good resolution. Assume that the central curve of $ \pi $ is an elliptic curve. We will determine the configuration of the w.d. graph (weighted dual graph) of $ A$ and obtain a condition for $ (X,x)$ to be a maximally elliptic singularity in the sense of Yau.


References [Enhancements On Off] (What's this?)

  • [1] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129-136. MR 0199191 (33:7340)
  • [2] H. Pinkham, Normal surface singularities with $ {\mathbb{C}^{\ast}}$-action, Math. Ann. 227 (1977), 183-193. MR 0432636 (55:5623)
  • [3] J. P. Serre, Sur les modules projectifs, Sem. Dubreil-Pisot 14 (1960-1961).
  • [4] T. Tomari, Multiplicity of Gorenstein star-shaped singularities with $ {p_a} - 1$, preprint.
  • [5] T. Tomaru, Cyclic quotients of $ 2$-dimensional quasi-homogeneous hypersurface singularities, Math. Z. 210 (1992), 225-244. MR 1166522 (93k:14045)
  • [6] K..-I. Watanabe, Some remarks concerning Demazure's constructions of normal graded rings, Nagoya J. Math. 83 (1981), 203-211. MR 632654 (83g:13016)
  • [7] S. S.-T. Yau, Normal $ 2$-dimensional elliptic singularities, Trans. Amer. Math. Soc. 254 (1979), 117-134. MR 539910 (81k:32012)
  • [8] -, On maximally elliptic singularities, Trans. Amer. Math. Soc. 254 (1980), 269-329. MR 552260 (80j:32021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J17, 32S25

Retrieve articles in all journals with MSC: 14J17, 32S25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1179594-4
Article copyright: © Copyright 1994 American Mathematical Society